IJPAM: Volume 63, No. 2 (2010)

LAX PAIR FOR 2-D SYSTEM OF
LINEAR DIFFERENTIAL EQUATIONS

Vladislav N. Dumachev
Department of Mathematics
Voronezh Institute of the MVD of Russia
53, Pr. Patriotov, Voronezh, 394065, RUSSIA
e-mail: [email protected]


Abstract.The algorithm of construction of Lax pair for 2-d system of linear differential equations is represent.

Received: July 6, 2010

AMS Subject Classification: 37K10, 70H33

Key Words and Phrases: phase flows, invariants

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 2